# SDR DALA2023021601220

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 82,022 hours, 31,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 EMERGENCY EXIT LIGHT LENS AT LOC 19DEF BROKEN. CORRECTIVE ACTION: R/R EMERGENCY EXIT LIGHT LENS AT LOC 19DEF OPS NORMAL. REF B757 CMM 33-21. (4125712)
